Hey everyone! I hope your day is going good!
Well my question is, when I was like in my early teens, I was pretty thin, not thin thin, but where I want to be now about 140-150 lbs.
When I was 17 I went on the birth control pill, I gained weight, steadily, until I was about 220lbs. I came off the pill in september '05 and got pregnant in Oct. I had my baby in April(he was a preemie) but I actually lost weight during my pregnancy, not alot but about 10 lbs. After I had the babe I lost about 10 more pounds, but about a month after my doctor put me on the pill again(marvalon for nursing mothers) Since then I am back up to 230lbs. Its like when Im on the pill I have this big hole in my stomach that cant be filled, I know one of the side effects is weight gain, but is it causing my increased appitite? I was just thinking about all this the other day and I put 2 and 2 together(i got 4 haha) but really,
did anyone else have this problem? I am really trying hard to lose weight but I am always hungry.